Ask an expert
Question

27 Jan 2006

Sever cramps in abdominal area.
I have been have sever cramps in my abdominal area for the past 2 weeks and i have been taking Buscopan for the pain. I have had a similar problem before, and ended up having a cyst on my ovaries. and now i am afraid that it might be the same thing? Although it is worse than before and it comes more often. I have not been able to see a doctor as yet about the new problem. can you help me in anyway?
Answer 295 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Cyndi,
No you must see a doctor - ovarial pain is lower down and tends to give a "lame" type of pain down your upper legs as well, where as tummy ache from bowel problems are around your navel and pain from your stomach is where your breastbone ends and can spread to the back.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19315 votes
Vote